# SDR AALA201807309017

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,542 hours, 29,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT REAR DOOR INOPERATIVE. RESET EMERGENCY EXIT LIGHT CONTROL UNIT PER TSM 24-00-00-810-818A. OPERATIONS TEST OK.
